The dual of the James tree space is asymptotically uniformly convex

Volume 147 / 2001

Maria Girardi Studia Mathematica 147 (2001), 119-130 MSC: 46B20, 46B22, 46B99. DOI: 10.4064/sm147-2-2

Abstract

The dual of the James tree space is asymptotically uniformly convex.

Authors

  • Maria GirardiDepartment of Mathematics
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image